| Catalog Number |
51-107140 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while inspecting the circulating items in stock, the sterile packaging was found to be damaged.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00347, 0001825034-2023-00348, 0001825034-2023-00349 and 0001825034-2023-00350.Report source: japan.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
During the investigation of the reported event the product was found to be conforming and sterility was not compromised.Therefore, this is no longer a reportable event.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual evaluations of the returned product/provided photo(s) identified damage to the sterile packaging (blister).Also the evaluation of the returned product/photographs provided confirmed there is white debris inside the sterile packaging which is consistent with the appearance of foam debris from the foam packaging inside the sterile barrier sterility has not been compromised.Reported event has been confirmed by evaluation of the returned product.Dhr was reviewed and no discrepancies related to the reported event were found.The product was found to be conforming and sterility was not compromised.Therefore, this is no longer reportable.Investigation results concluded that the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.